# SDR AALA20150120002

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 6,528 hours, 777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

32J WALL MOUNTED EMER LIGHT LENS IS MISSING.  INSTALLED NEW LENS.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYSTEM CHECKED NORMAL.
